UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1922

タイトル: On the Iwasawa $了$-invariant of the Real $p$-cyclotomic Field
著者: Ichimura, Humio
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol.3(1996), No.2, Page 457-470
抄録: For any totally real number field $k$ and any prime number $p$, it is conjectured that the Iwasawa invariants $了_p(k)$ and $亮_p(k)$ are both zero. We give a new criterion for the conjecture to be true when $k$ is the real $p$-cyclotomic field, introducing a new way to apply $p$-adic $L$-functions. In a sense, it is a natural "generalization" of the classical criterion for the Vandiver conjecture.
URI: http://hdl.handle.net/2261/1922
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030208.pdf135.89 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください